Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185

  [Search Papers]
1431. H. Fakhri and M.E. Bahadori,
Arbitrary-Order Parasupersymmetric Coherent States of Quantum Harmonic Oscillator
J. Phys. A: Math. Gen. 33(2000), 7143-7148  [abstract]   
IPM/P-2000/065
 
1432. H. Fakhri,
Master Function Approach to Solution of Dirac Equation in (1+1)-Spacetime
Indian J. Phys. B 74(2000), 291-295  [abstract]   
IPM/P-2000/064
 
1433. H. Fakhri,
Solution of the Dirac Equation on the Homogeneous Manifold SL(2,c)/GL(1,c) in The Presence of A Magnetic Monopole Field
J. Phys. A: Math. Gen. 33(2000), 293-305  [abstract]   
IPM/P-2000/063
 
1434. H. Abbasi, H. Hakimi Pajouh, M.R. Rouhani, N.L. Tsintsadze and D.D. Tskhakaya,
Propagation of An Intense Short Laser Pulse in Nonuniform Plasma
Laser Part. Beams 19(2001), 151-155  [abstract]   
IPM/P-2000/062
 
1435. M.R. Rouhani, H. Abbasi, H. Hakimi Pajouh, P.K. Shukla and N.L. Tsintsadze,
Interaction of A Relativistic Soliton with A Nonuniform Plasma
Phys. Rev. E 65(2002), 0066406-1-8  [abstract]   
IPM/P-2000/061
 
1436. F. Nasseri and S. Rahvar,
Chaotic Inflation with Variable Space Dimension
Cosmology and Particle Physics, CAPP 2000, Verbier (Switzerland), July 17-28, 2000, AIP Conference Proceedings, Vol. 555, 525-528
[abstract]   
arXive.org link: astro-ph/0012157 [ abs, src, ps, others], cited by
IPM/P-2000/060
 
1437. A. Imaanpur,
On Supermembrane Actions on Calabi-Yau 3-Folds
Phys. Lett. B 492(2000), 365-368  [abstract]   
IPM/P-2000/059
 
1438. M. Khorrami and K. Saaidi,
Nonlocal Two-Dimensional Yang-Mills and Generalized Yang-Mills Theories
Int. J. Mod. Phys. A 15(2000), 4749-4759  [abstract]   
IPM/P-2000/058
 
1439. A.M. Ghezelbash and S. Parvizi,
Gauged Noncommutative Wess-Zumino-Witten Models
Nucl. Phys. B 592(2001), 408-416  [abstract]   
IPM/P-2000/057
 
1440. H. Motavali and M. Golshani,
Geometrization of the Quantum Effects
  (Preprint) [abstract]   
IPM/P-2000/056
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.